MathSciNet Relay Station
MathSciNet bibliographic data
MR239758 (39 #1115) 65.55
Haber, Seymour; Osgood, Charles F. On a theorem of Piatetsky-Shapiro and approximation of multiple integrals. Math. Comp. 23 1969 165–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement